Jump to content

Recommended Posts

Yes. And it's more likely the higher you go. However in and of themselves, palpitations aren't harmful. Nor is tachycardia, a fast heartbeat, which is often the reason why you notice your heartbeat (the only thing a palpitation is) to begin with. The problem comes when there is some underlying heart problem, like arrhythmia - which *is* harmful. So it's best to mention it to your doc (I'd go with GP) just in case.

Link to comment
Share on other sites

Does Risperidone cause heart palpatations?

Risperidone stops my heart palpitations.

I'm glad. It is however listed as a possible side effect that is also dose-related (gets worse or can appear as you go up) on the PI Sheet.

If your palpitations have to do with anxiety, Risperdal can help that, and therefore help you.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...